I am under name removed, who is based at Castle Hill. I haven't got a start date for radio except I have been told it will be wk 3 or 4 post last chemo on 22.10. That would put it 2nd 3 rd wk of Nov at a guess. Scarborough is a bit like a cottage hosp but it does mean we don't have big teams. Dr is here most Mondays and I have seen him by just turning up on the day. Well I was called in. I did't just walk in. We get offer transport to Castle Hill but it means a longer wait so my hubby will drive me although I have had a couple of offers from friends. If I go with hubby I will be able to sleep in the car but if a friends takes me I will have to be sociable.
I am not looking forward to T next Tuesday as still really tired. An hour's activity and I need a nap. Hope I improve as the week goes on I don't want this as my starting point.
I have now got rid of my thrush but think I will now be now on the tablets until the end of the treatment. The taste of mouldy cotton wool caused by the thrush is now cleared but I now have metal mouth. I am drinking lemon water and apple cider vinegar but nothing has worked so far. Think I should be using more mouthwash and rinise but just too tired to keep running up and down the stairs.
Bit down today for some reason. Maybe just that it is a week away from next dose. Maybe I need an early night. Nx
I am just up the road in Scarborough. My oncologist is based at Castlehill.
I will have my radiotherapy at Castlehill. It will take us an hour to get there but I have heard it is amazing. At weekend I am on bleeb 500.
hi Nettew, yes all my treatment including surgery, chemo and raditheraypy is at castle hill which is lovely and only about 35-40mins away. Was an inpatient in july on cancer ward and it is like a hotel! x Are you in the area too??
Yes I have pretty much worked through it, I'm 37 and a single mom to the most wonderful boy I am putting through college at the mo. It's hard but work have been amazing and it gives me that bit of normality.
T for me has been tough for around the 5 days were I have been bed ridden but as I have said before the recovery in comparison has been so much quicker. Do be prepared for the odd heavy leg episode as that has caught me off guard now and again but is manageable, just make sure you give yourself the odd break and it is totally doable.
I am now ready to kick the crap out of round 2, we can do this 😄
hi... well the sun was shining here in east yorkshire but ive still spent all dayon the settee feeling like death warmed up lol!! Still hurt all over but at least my tummy has settled down the last few days. Burning feeling all over body even soles of feet Hey ho, i will definitaly ask if dose can be adjusted next session! By the way, i am triple negative so no drug follow up for me, any others out there??
Nette and Whiskers, day 8 of my first T or doxatel whatever we want to call it. As previously posted, i have had horrendous diarohea, lost well over half a stone in a few days! And yes every part of my body hurts and burns, trying to drink more etc as per instructions from onc unit, but its all such an effort t o even move off the settee!! So wobbly and weak! I hope they maybe reduce the 2nd dose, dont think i can face 2 more sessions of this! I had no effects on fec apart from the oral thrush. Joy oh joy hey folks!
Hi Nette I found that drinking cold stuff through a straw worked as you didn't get the horrible taste in your mouth. I normally drink loads of water but really struggled throughout chemo but it improved in time. Ice poles are good too.
Whiskers my T was the worst time ever. I thought rigamortice (not sure of spelling) had set in!! I t was so painful from my ear lobes to the soles of my feet. My onc reduced my dose by 20 mls and that was so much better, still painful but not as bad. I too was worried that by reducing my dose my chances of survival would be lower but onc said that it would be ok. I refused to let them lower it again for No. 3 as I did not want to be worried about getting cancer again so they agreed to keep it the same. They were only going to reduce it by 5mls but I did not want to take the chance.
I have finished my chemo and rads now and am on Tamoxifen.
Good luck with the rest of your treatment
Hi Nette, my worry with reducing the T is that they reduced the Fec from dose 2 as I became Neutropenic after my first dose. Half of me thinks man up and the other half lets out a little wimper at the thought of it. I have a meeting with my doctor next week so going to discuss it with her and see what her thoughts are.
Drink wise I found thick chocolate milkshake to hit the spot believe it or not. Also sweet coffee if you can stomach it. Ialso reguarly gargle colgate cool mint alcohol free mouthwash which is also aantibacterial. It gives me about an hours break from the nasty aftertaste and I also have had 0 mouth ulcers from the start.
How are you going with se's at the mo, any let up?
I'm on day 8 of Docetaxal I and really didn't want to post anything as didn't want to scare the other ladies but feck me I have never been in so much pain in my life and I consider myself pretty hardcore. I have been pretty much bed ridden since day 2 with a trip to the hospital over the weekend. I feel like I have crushed every bone in my body and no signs of it letting up 😞 really didn't want to reduce my dose but starting to think I may have to to get through the last 2 😞 even the bones in my poor face hurt 😞
Taxotere is tough but once you know what to expect it gets more bearable. Hopefully you can get medication to stop the runs.
If you are feeling weak all the time they may even reduce your dosage.
I am sorry to hear you are having a tough time of it- is the T docetaxol? Whatever it is, you should not be suffering so badly. I have had taxol and doecetaxol and got diarhea with the docetaxol. You can be presecribed a medication which is essentially immodium (can't remember its proper name) though check with your treating team first. It makes a huge difference. Don't suffer in silence as you will get run down.
Good luck Rattles